Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

Fatigue, muscle pain, difficulty walking, stiffness in upper back, imbalance, pulsating in ears, pricking in arms, neck, memory loss. Causes for symptoms?

Hi for a while now I have suffered from fatigue , muscle aches, I find it difficult to walk as feel stiff,this has now gone into upper back as well. I also feel off balance at times,pulsating in ear and feeling of been drunk this affects my balance.I have problems remembering things and saying what I am thinking. I get pins and needles in feet and arms and neck . My feet can throb so much sometimes it is difficult to walk.
Asked On : Wed, 16 May 2012
Answers:  1 Views:  114
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
Medical Topics
Pediatrician 's  Response
welcome to hcm
thanks for the query
get your hemoglobin status of a blood test for that.if your hb level is low then you may have weakness,fatigue. also do a blood test for thyroid profile status
what is your age?if you are above 40 then do a blood sugar test both fasting level and post prandial level
if sugar level is raised keep it in control by drugs and exercise
take some multivitamins daily and have more protein and leafy green vegetables , nuts in diet
take care

Answered: Wed, 16 May 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor